# SDR TRBA201133602

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 22,848 hours, 27,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT HAS NO CHARGE.  REINSPECTED AFT F/A EMERGENCY FLASHLIGHT IAW EX 2500-EX-005, OF CABIN EMERGENCY EQUIPMENT AND FOUND TO BE SERVICEABLE.
